Alert archive / Wisconsin / Flash Flood Watches in 2008

Flash Flood Watch 2, NWS Green Bay, WI

June 11, 200810 counties in Wisconsin

NWS Green Bay, WI issued this flash flood watch at Jun 11, 2008, 4:17 AM CDT for 10 counties in Wisconsin. It took effect at Jun 12, 2008, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 11, 2008, 4:17 AM CDT (09:17 UTC)
In effect from
Jun 12, 2008, 1:00 PM CDT
Expired
Jun 12, 2008, 12:38 PM CDT
In force
Issued by
NWS Green Bay, WI
Flood severity
None

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 46 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1842 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KGRB 110917
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
417 AM CDT WED JUN 11 2008

...FLOODING POSSIBLE THURSDAY AFTERNOON AND THURSDAY NIGHT...

.HEAVY RAINFALL IS EXPECTED ACROSS THE REGION ON THURSDAY AFTERNOON
AND THURSDAY NIGHT...IN ADVANCE OF A SLOW MOVING COLD FRONT.
ALTHOUGH RAINFALL AMOUNTS WILL VARY ACROSS THE REGION...TOTALS OF
1 TO 3 INCHES...WITH LOCAL HIGHER AMOUNTS...ARE POSSIBLE OVER THE
WATCH AREA. THE HEAVY RAINFALL COULD CAUSE FLASH FLOODING OVER
PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN...WHERE RECENT HEAVY
RAINFALL HAS SATURATED THE SOIL.

WIZ035>040-045-048>050-111800-
/O.NEW.KGRB.FF.A.0002.080612T1800Z-080613T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...
TWO RIVERS
417 AM CDT WED JUN 11 2008

...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...PORTAGE...WAUSHARA 
  AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND 
  WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...KEWAUNEE...
  OUTAGAMIE AND WAUPACA.

* FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING

* RAINFALL TOTALS OF 1 TO 3 INCHES...WITH LOCALLY HIGHER
  AMOUNTS...ARE EXPECTED FROM THURSDAY AFTERNOON THROUGH THURSDAY
  NIGHT. THIS HEAVY RAINFALL MAY CAUSE FLASH FLOODING SOUTH OF A
  LINE FROM MARSHFIELD TO GREEN BAY TO KEWAUNEE...WHERE THE SOIL
  IS SATURATED FROM LAST WEEKENDS HEAVY RAINFALL.

* URBAN AREAS WILL BE ESPECIALLY PRONE TO FLASH FLOODING...AS HIGH
  RAINFALL RATES CAN EASILY OVERWHELM STORM SEWER SYSTEMS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE CONDUCIVE TO HEAVY
RAINFALL...WHICH MAY RESULT IN FLASH FLOODING. FLASH FLOODING CAN
OCCUR QUICKLY IN URBAN AREAS...RESULTING IN VERY DANGEROUS
CONDITIONS FOR MOTORISTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
KIECKBUSCH/KURIMSKI
4 follow-up statements
000 
WGUS63 KGRB 111735
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1235 PM CDT WED JUN 11 2008

...FLOODING POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT...

.HEAVY RAINFALL IS EXPECTED ACROSS THE REGION ON THURSDAY
AFTERNOON AND THURSDAY NIGHT...IN ADVANCE OF A SLOW MOVING COLD
FRONT. ALTHOUGH RAINFALL AMOUNTS WILL VARY ACROSS THE REGION...
TOTALS OF 1 TO 3 INCHES...WITH LOCAL HIGHER AMOUNTS...ARE
POSSIBLE OVER THE WATCH AREA. THE HEAVY RAINFALL COULD CAUSE
FLASH FLOODING OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN...
WHERE RECENT HEAVY RAINFALL HAS SATURATED THE SOIL.

WIZ035>040-045-048>050-120145-
/O.CON.KGRB.FF.A.0002.080612T1800Z-080613T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...
TWO RIVERS
1235 PM CDT WED JUN 11 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND 
  NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL WISCONSIN...PORTAGE...WAUSHARA AND WOOD. IN EAST 
  CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN 
  NORTHEAST WISCONSIN...BROWN...KEWAUNEE...OUTAGAMIE AND WAUPACA.

* FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING

* RAINFALL TOTALS OF 1 TO 3 INCHES...WITH LOCALLY HIGHER 
  AMOUNTS...ARE EXPECTED FROM THURSDAY AFTERNOON THROUGH 
  THURSDAY NIGHT. THIS HEAVY RAINFALL MAY CAUSE FLASH FLOODING 
  SOUTH OF A LINE FROM MARSHFIELD TO GREEN BAY TO KEWAUNEE...
  WHERE THE SOIL IS SATURATED FROM LAST WEEKENDS HEAVY RAINFALL. 

* URBAN AREAS WILL BE ESPECIALLY PRONE TO FLASH FLOODING...AS 
  HIGH RAINFALL RATES CAN EASILY OVERWHELM STORM SEWER SYSTEMS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE CONDUCIVE TO HEAVY
RAINFALL...WHICH MAY RESULT IN FLASH FLOODING. FLASH FLOODING CAN
OCCUR QUICKLY IN URBAN AREAS...RESULTING IN VERY DANGEROUS
CONDITIONS FOR MOTORISTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS63 KGRB 120137
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
837 PM CDT WED JUN 11 2008

...FLOODING POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT...

.HEAVY RAINFALL IS EXPECTED ACROSS THE REGION ON THURSDAY
AFTERNOON AND THURSDAY NIGHT IN ADVANCE OF A SLOW MOVING COLD
FRONT. SHOWERS AND THUNDERSTORMS WILL MOVE INTO PORTIONS OF
CENTRAL WISCONSIN THURSDAY MORNING...AND THEN SPREAD ACROSS 
NORTHEAST AND EAST CENTRAL WISCONSIN THURSDAY AFTERNOON AND
THURSDAY EVENING. 

WIZ035>040-045-048>050-121200-
/O.CON.KGRB.FF.A.0002.080612T1800Z-080613T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...
TWO RIVERS
837 PM CDT WED JUN 11 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND 
  NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL WISCONSIN...PORTAGE...WAUSHARA AND WOOD. IN EAST 
  CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN 
  NORTHEAST WISCONSIN...BROWN...KEWAUNEE...OUTAGAMIE AND WAUPACA.

* FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING

* RAINFALL TOTALS OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS
  ARE EXPECTED THURSDAY AFTERNOON AND THURSDAY NIGHT. THIS HEAVY
  RAINFALL MAY CAUSE FLASH FLOODING SOUTH OF A LINE FROM
  MARSHFIELD TO GREEN BAY TO KEWAUNEE...WHERE THE SOIL IS ALREADY
  SATURATED FROM LAST WEEKENDS HEAVY RAINFALL.

* URBAN AREAS WILL BE ESPECIALLY PRONE TO FLASH FLOODING...AS 
  HIGH RAINFALL RATES CAN EASILY OVERWHELM STORM SEWER SYSTEMS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE CONDUCIVE TO HEAVY
RAINFALL...WHICH MAY RESULT IN FLASH FLOODING. FLASH FLOODING CAN
OCCUR QUICKLY IN URBAN AREAS...RESULTING IN VERY DANGEROUS
CONDITIONS FOR MOTORISTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
ECKBERG
000 
WGUS63 KGRB 120926
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
426 AM CDT THU JUN 12 2008

...FLOODING POSSIBLE THIS AFTERNOON AND EVENING...

.HEAVY RAINFALL IS EXPECTED ACROSS THE REGION THIS AFTERNOON AND
EVENING...AS THUNDERSTORMS DEVELOP IN ADVANCE OF A SLOW MOVING
COLD FRONT.

WIZ035>040-045-048>050-121800-
/O.EXT.KGRB.FF.A.0002.080612T1800Z-080613T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...
TWO RIVERS
426 AM CDT THU JUN 12 2008

...FLASH FLOOD WATCH NOW IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND 
  NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL WISCONSIN...PORTAGE...WAUSHARA AND WOOD. IN EAST 
  CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN 
  NORTHEAST WISCONSIN...BROWN...KEWAUNEE...OUTAGAMIE AND WAUPACA.

* FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT

* RAINFALL TOTALS OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS
  ARE EXPECTED THIS AFTERNOON AND EVENING. THIS HEAVY RAINFALL
  MAY CAUSE FLASH FLOODING SOUTH OF A LINE FROM MARSHFIELD TO
  GREEN BAY TO KEWAUNEE...WHERE THE SOIL IS ALREADY SATURATED FROM
  LAST WEEKENDS HEAVY RAINFALL.

* URBAN AREAS WILL BE ESPECIALLY PRONE TO FLASH FLOODING...AS 
  HIGH RAINFALL RATES CAN EASILY OVERWHELM STORM SEWER SYSTEMS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE CONDUCIVE TO HEAVY
RAINFALL...WHICH MAY RESULT IN FLASH FLOODING. FLASH FLOODING CAN
OCCUR QUICKLY IN URBAN AREAS...RESULTING IN VERY DANGEROUS
CONDITIONS FOR MOTORISTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
KIECKBUSCH
000 
WGUS63 KGRB 121738
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1238 PM CDT THU JUN 12 2008

WIZ035>040-045-048>050-121845-
/O.CAN.KGRB.FF.A.0002.080612T1800Z-080613T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...
TWO RIVERS
1238 PM CDT THU JUN 12 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST
CENTRAL WISCONSIN AND NORTHEAST WISCONSIN HAS BEEN CANCELLED.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE OVER CENTRAL AND
SOUTHERN WISCONSIN THROUGH THE EVENING HOURS. EVEN THOUGH THE
AREAS COVERED BY THE WATCH WILL LIKELY SEE RAINFALL TOTALS IN THE
1 TO 2 INCH RANGE...IT IS NOT EXPECTED TO FALL IN A SHORT ENOUGH
TIME FRAME TO GENERATE FLASH FLOODING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood watch went out at Jun 11, 3:57 AM CDT, 20 minutes earlier.

Area forecast discussion, Jun 11, 3:57 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
357 AM CDT WED JUN 11 2008

.SHORT TERM...TODAY THROUGH THURSDAY...MAIN FCST CONCERN IS HEAVY
RAIN...SVR TSTM AND FLOODING POTENTIAL ON THURSDAY.

A WEAK PNUEMONIA FRONT WAS WORKING ITS WAY SOUTH THROUGH THE FA THIS
MORNING...CAUSING NE WINDS TO INCREASE BRIEFLY ALONG THE LKSHR AND
BRINGING SOME PATCHES OF LOW STRATUS INTO PARTS OF NE/EC WI. SOME
WEAK ELEVATED CONVECTION...WITH ISOLD LTG STRIKES...WAS OCCURRING
ACROSS THE RGN...IN RESPONSE TO INCREASING WAA/ISENT LIFT. THIS
RAIN WAS FALLING FROM A MID-LEVEL CLOUD DECK...AND WAS QUITE LIGHT.

HAVE ADJUSTED POPS A BIT TODAY INTO TONIGHT TO ACCOUNT FOR A WEDGE OF
DRIER AIR THAT WILL WORK ITS WAY INTO THE FA. EXPECT THE ELEVATED
CONVECTION TO DRIFT NORTHWARD TODAY...WITH THE BEST CHC OF PCPN
IN OUR NW COUNTIES...WHERE THE BEST MOISTURE CONVERGENCE WILL BE
FOCUSED. HAVE ACTUALLY PULLED PCPN OUT OF THE FOX VALLEY/LKSHR
COUNTIES FOR TONIGHT...AS MODELS ARE CONSISTENT WITH THIS TREND.
SIDED WITH MAV GUIDANCE FOR TODAY AND TONIGHT...AS THE NAM
APPEARED TO BE TOO COOL.

ATTENTION TURNS TO THE APPROACHING COLD FRONT ON THURSDAY. INCREASING
SOUTH WINDS AND A 40-50 KT LLJ IN ADVANCE OF THIS FRONT WILL DRAW
A VERY MOIST AIR MASS INTO THE RGN. WITH 850 MB DEW POINTS INCREASING
TO 13-15 C...K-INDEX VALUES IN THE UPPER 30S...AN IMPRESSIVE
THETA-E RIDGE AND PRECIPITABLE WATER VALUES AROUND 250% OF NORMAL...
THE ATMOSPHERE IS PRIMED FOR HEAVY RAINFALL. WITH A SLOW MOVG COLD
FRONT AND UPPER LEVEL FLOW RUNNING PARALLEL TO THE FRONT...TRAINING
CELLS ARE LIKELY. HAVE FOLLOWED THE LEAD OF THE SURROUNDING OFFICES
AND ISSUED A FLASH FLOOD WATCH FOR C/EC WI...WHERE ROUGHLY 2-4
INCHES OF RAIN FELL OVER THE WEEKEND...AND THE GROUND IS SATURATED.
ALSO NEED TO BE CONCERNED WITH SVR TSTM POTENTIAL...AS SPC HAS OUR
ENTIRE CWA IN THE SLGT RISK. DEEP LYR SHEAR IS QUITE STG...BUT THERE
IS A CONCERN ABOUT THE DEGREE ON INSTABILITY...WITH THE NAM SHOWING
CAPES AROUND 2000 J/KG...WHILE THE GFS SHOWS WELL LESS THAN 1000 J/KG.
IF ENOUGH INSTABILITY IS PRESENT...SUPERCELLS OR BOWING SEGMENTS
WITH DAMAGING WINDS APPEAR TO BE THE MAIN THREAT. FOR NOW...WILL
JUST FOCUS ON THE HEAVY RAINFALL THREAT.

.LONG TERM...THURSDAY NITE THRU TUESDAY. FORECAST FOCUS ON
PRECIPITATION CHANCE THRU THE PERIOD.

THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE
THURSDAY NITE AS THE FRONT MAKES ITS WAY THRU THE STATE. THE
SEVERE AND FLOODING THREAT THURSDAY NITE WILL MAINLY BE ACROSS
EAST CENTRAL AND NORTHEAST WISCONSIN AHEAD OF AND ALONG THE FRONT.
WITH 40 TO 50 KNOTS OF WIND JUST A FEW THOUSAND FT ABOVE THE
GROUND AND WET BULB ZERO HEIGHTS ABOVE 10K FT THE MAIN SEVERE
WEATHER THREAT APPEARS TO BE DAMAGING WINDS.

THE FRONT SWEEPS EAST OF THE CWA BY FRIDAY MORNING...WITH THIS
PERIOD LOOKING DRY. HOWEVER DURING THE AFTERNOON HOURS A FEW
HUNDRED J/KG OF CAPE BUILDS WITH LOW LEVEL LAPSE RATES OF 8 TO 10
CELSIUS/KM. WITH THESE PARAMETERS IN PLACE AND THE MODELS
GENERATING SOME QPF WILL FLIP THE PRECIP CHANCES WITH A DRY FRIDAY
MORNING AND A CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON.

THE ACTIVE PATTERN CONTINUES AS A SERIES OF WEAK LOWS MOVE THRU
THE WESTERN GREAT LAKES FROM SATURDAY TO SUNDAY NITE. GIVEN THE
AGREEMENT OF THE MODELS IN GENERATING PRECIP FROM THESE
DISTURBANCES WILL PUT A CHANCE IN THESE PERIODS AS THE EXACT
TIMING COULD VARY FROM RUN TO RUN.

THE PATTERN DOES NOT CHANGE UNTIL MONDAY AND TUESDAY WHEN HIGH
PRESSURE BUILDS INTO THE WESTERN GREAT LAKES. ALTHOUGH THE GFS
LINGERS PRECIP INTO MONDAY...WILL NOT CHANGE THE FORECAST OUT THAT
FAR THIS RUN AND LEAVE IT DRY.
&&

.AVIATION...SOME PATCHY LOW CLOUDS WERE OCCURRING OVER NE/EC WI...
IN ASSOCIATION WITH A COLD FRONTAL BOUNDARY. ATTM...IT APPEARS
THAT THESE WILL NOT LINGER OVER ANY GIVEN SITE FOR MORE THAN A FEW
HOURS. ASIDE FROM THE PATCHY IFR/LIFR CIGS EARLY TODAY AND LCL MVFR
VSBYS WITH ANY TSTMS THAT DEVELOP...EXPECT MAINLY VFR CONDITIONS.
LLWS WILL INCREASE THIS EVG AS A LLJ DEVELOPS ACROSS THE AREA.
THIS LLJ WILL FOCUS MOST OF THE PCPN OVER NC WI OVERNIGHT. ON
THURSDAY...A LARGE TSTM COMPLEX IS EXPECTED TO SHIFT EAST ACROSS
THE FORECAST AREA DURING THE LATE MORNING AND AFTERNOON. THIS
COMPLEX WILL LIKELY PRODUCE TORRENTIAL RAINFALL...AND POSSIBLY
SOME DAMAGING WINDS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING
FOR WIZ035>040-045-048>050.

&&

KIECKBUSCH/KURIMSKI
Hazardous weather outlook, Jun 10, 3:39 PM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT TUE JUN 10 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
339 PM CDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...BUT SEVERE STORMS
ARE NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION
THROUGH FRIDAY. HEAVY RAINFALL IS POSSIBLE. THE BEST CHANCE FOR
SEVERE WEATHER WILL BE THURSDAY AND THURSDAY NIGHT AS A COLD FRONT
MOVES THROUGH THE REGION.

THUNDERSTORMS ARE POSSIBLE DURING THE UPCOMING WEEKEND. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-111100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
339 PM CDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...BUT SEVERE STORMS
ARE NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION
THROUGH FRIDAY. THE BEST CHANCE FOR SEVERE WEATHER WILL BE
THURSDAY AND THURSDAY NIGHT AS A COLD FRONT MOVES THROUGH THE
REGION.

THUNDERSTORMS ARE POSSIBLE DURING THE UPCOMING WEEKEND. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

MG/JS

Nearby

Flash Flood Watches in Wisconsin, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.